# SDR CA090602006

- Difficulty date: May 24, 2009
- Submitted: June 16, 2009
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 730 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 8570 · Reciprocating Engine Liquid Cooling
- Part: Bearing
- Condition: Worn
- Location: Cooling Unit
- Part time: 1,060 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) BEARING FOUND WORN BEYOND LIMITS.
